Zur Definition der Irrationalzahlen


Mathematische Annalen (1890)

  • Volume: 35, page 451-455
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Illigens. "Zur Definition der Irrationalzahlen." Mathematische Annalen 35 (1890): 451-455. <http://eudml.org/doc/157474>.

author = {Illigens},
journal = {Mathematische Annalen},
pages = {451-455},
title = {Zur Definition der Irrationalzahlen},
url = {http://eudml.org/doc/157474},
volume = {35},
year = {1890},

AU - Illigens
TI - Zur Definition der Irrationalzahlen
JO - Mathematische Annalen
PY - 1890
VL - 35
SP - 451
EP - 455
UR - http://eudml.org/doc/157474
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.